- -

Epimorphisms and maximal covers in categories of compact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Epimorphisms and maximal covers in categories of compact spaces

Show simple item record

Files in this item

dc.contributor.author Banaschewski, B. es_ES
dc.contributor.author Hager, A.W. es_ES
dc.date.accessioned 2017-09-19T07:00:50Z
dc.date.available 2017-09-19T07:00:50Z
dc.date.issued 2013-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/87463
dc.description.abstract [EN] The category C is "projective complete"if each object has a projective cover (which is then a maximal cover). This property inherits from C to an epireflective full subcategory R provided the epimorphisms in R are also epi in C. When this condition fails, there still may be some maximal covers in R. The main point of this paper is illustration of this in compact Hausdorff spaces with a class of examples, each providing quite strange epimorphisms and maximal covers. These examples are then dualized to a category of algebras providing likewise strange monics and maximal essential extensions. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Epimorphism es_ES
dc.subject Cover es_ES
dc.subject Projective es_ES
dc.subject Essential extension es_ES
dc.subject Compact es_ES
dc.subject Strongly rigid es_ES
dc.title Epimorphisms and maximal covers in categories of compact spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-19T06:39:45Z
dc.identifier.doi 10.4995/agt.2013.1616
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Banaschewski, B.; Hager, A. (2013). Epimorphisms and maximal covers in categories of compact spaces. Applied General Topology. 14(1):41-52. doi:10.4995/agt.2013.1616. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2013.1616 es_ES
dc.description.upvformatpinicio 41 es_ES
dc.description.upvformatpfin 52 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 14
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.description.references H. Cook, Continua which admit only the identity mapping onto non-degenerate subcontinua, Fund. Math. 60 (1966) 214–249. es_ES
dc.description.references R. Engelking, General Topology, Heldermann 1989. es_ES
dc.description.references A. Gleason, Projective topological spaces, Ill. J. Math. 2 (1958), 482–489. es_ES
dc.description.references L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag 1976. es_ES
dc.description.references HAGER, A. W. (1989). Minimal Covers of Topological Spaces. Annals of the New York Academy of Sciences, 552(1 Papers on Gen), 44-59. doi:10.1111/j.1749-6632.1989.tb22385.x es_ES
dc.description.references Hager, A. W., & Martinez, J. (1998). Singular Archimedean lattice-ordered groups. Algebra Universalis, 40(2), 119-147. doi:10.1007/s000120050086 es_ES
dc.description.references A. Hager and L. Robertson, Representing and ringifying a Riesz space, Symp. Math. XXI (1977), 411–431. es_ES
dc.description.references H. Herrlich and G. Strecker, Category Theory, Allyn and Bacon 1973. es_ES
dc.description.references Kennison, J. F. (1965). Reflective functors in general topology and elsewhere. Transactions of the American Mathematical Society, 118, 303-303. doi:10.1090/s0002-9947-1965-0174611-9 es_ES
dc.description.references Porter, J. R., & Woods, R. G. (1988). Extensions and Absolutes of Hausdorff Spaces. doi:10.1007/978-1-4612-3712-9 es_ES
dc.description.references V. Trnková, Non-constant continuous mappings of metric or compact Hausdorff spaces, Comm. Math. Univ. Carol. 13 (1972), 283–295. es_ES


This item appears in the following Collection(s)

Show simple item record